# SDR 98ZZZX1168

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N601CA
- Make and model: Stbros SD360
- Aircraft serial: SH3623
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 3D248501
- Condition: Failed
- Location: Tail Deice
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TAIL DE-ICE BOOTS WERE INOPERABLE DURING THE FLIGHT.  THE DE-ICE TIMER WAS REPLACED.  OPS CHECK GOOD.
